# SDR C2XA04BT117

- Difficulty date: November 17, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145
- Aircraft serial: 145080
- Aircraft time: 14,740 hours, 10,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR- CO2355, CREW REPORTED THE FORWARD OVERHEAD EMERGENCY EXIT SIGN IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY EXIT SIGN INVERTER IAW EMB 145 MM NR 33-50-11.  OPS. CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
